Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 302, NWS Tallahassee, FL

June 15, 20234 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 15, 2023, 10:54 AM EDT for 4 counties in Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 15, 2023, 10:54 AM EDT (14:54 UTC)
Expired
Jun 15, 2023, 11:45 AM EDT
In force
51 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, GA, Grady County, GA, Mitchell County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 63 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 10:03 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1409 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:42 AM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jun 15, 6:42 AM EDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
642 AM EDT Thu Jun 15 2023

...New AVIATION...

.NEAR TERM...
(Today and tonight)
Issued at 259 AM EDT Thu Jun 15 2023

Shortwave trough currently moving across western Mississippi, is
aiding in another MCS/cluster of storms from central Alabama
westward to central Mississippi. This complex with move
east/southeast, while additional development will occur in
southern Alabama and in the northern Gulf. This area will spread
east this morning while additional development will occur this
afternoon from central Alabama towards the Florida panhandle. The
atmosphere hasn't changed much over the past few days with
instability remaining on the order of 2500-3500 J/kg, bulk shear
around 40 knots, PWATs around 1.8 inches, and lift with the
shortwave troughs, seabreeze, and introduction of a southward
moving cold front. SPC today has a slight risk for severe weather
today, citing the biggest threats as wind and hail with an
isolated tornado threat as well. Also, with the recent heavy
rainfall, especially through our Georgia and southeast Alabama
counties, a slight risk for excessive rainfall exists in these
areas as well.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 259 AM EDT Thu Jun 15 2023

Not much change in the overall pattern is expected into the short
term period. Northwest flow, in between upper ridging in the
western Gulf and troughing over the northeast, will act to keep
the instability, shear, and moisture in place to warrant a
continued threat for severe weather both Friday and Saturday. SPC
has much of the area in a slight risk for severe weather Friday
and a marginal risk for Saturday. Several impulses will ride down
on northwest flow and act to get things going and aided by diurnal
convection through the day, rain chances are fairly high with
70-80% across much of the area.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 259 AM EDT Thu Jun 15 2023

Troughing continues over the southeast as a strong shortwave
trough reinforces and deepens the upper trough and upper ridging
slides westward. This will keep elevated rain chances in the
forecast through this period with multiple episodes of convective
clusters or MCSs moving in on northwest flow, in addition to the
normal diurnal seabreeze activity as well. With the amount of rain
and cloud cover, have high temperatures this period mostly in the
upper 80s to around 90 degrees.

&&

.AVIATION...
(12Z TAFS)
Issued at 630 AM EDT Thu Jun 15 2023

Convection will be moving into the area this morning with
additional development through the day and into the evening.
Favored areas this morning are DHN/ABY then moving south to
TLH/VLD/ECP this afternoon and evening. Severe storms are possible
with damaging winds and hail as the main threat with an isolated
tornado or two also possible. Tempo MVFR/IFR in and around
stronger convection can be expected. Winds will increase outside
of storms this afternoon with gusts around 20 knots from the
southwest. Convection should work southward into the Gulf tonight
but may need to remain mentioned in the TAF at ECP and perhaps TLH
through mid evening depending on the location of the storms.

&&

.MARINE...
Issued at 259 AM EDT Thu Jun 15 2023

Unsettled weather is likely the next few days with multiple
rounds of showers and thunderstorms moving near or across the
waters. Thunderstorms will be capable of strong gusty winds, hail,
waterspouts and frequent lightning. Otherwise, generally
southwest winds are expected with periods of exercise caution
conditions, especially within the nearshore waters.

&&

.FIRE WEATHER...
Issued at 259 AM EDT Thu Jun 15 2023

An unsettled weather pattern will continue into the weekend. Daily
rounds of showers and thunderstorms, including severe
thunderstorms with large hail, damaging winds, and isolated
tornadoes, is also expected to continue into the weekend. Elevated
transport winds will lead to areas of high dispersions, especially
across the Florida counties and into southwest Georgia.

&&

.HYDROLOGY...
Issued at 259 AM EDT Thu Jun 15 2023

Widespread rainfall totals of 1-2 inches were reported through
the area and via doppler radar, with areas around the Flint river
and wiregrass from southwest Georgia and extreme southeast Alabama
picking up 4-6 inches. Albany airport recorded 5.19 inches
yesterday and the heaviest of rainfall occurred through Randolph,
Terrell, Calhoun and Dougherty counties. These areas will
especially be vulnerable to additional flooding risks as storms
develop today. Heaviest totals today may shift a little south and
will need to keep an eye on the panhandle for possible inclusion
in the watch later.

Totals over the next several days will be around 2-4 inches with
isolated higher amounts. Concerning area rivers, a few of the
faster responding rivers are forecast to reach action stage over
the next several days, including the Choctawhatchee, Flint,
Kinchafoonee, and Ochlockonee. This also bears watching depending
on how rainfall over the next several days occurs.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   89  73  89  72 /  70  70  70  60
Panama City   87  74  87  74 /  70  60  70  60
Dothan        86  70  88  70 /  80  70  60  60
Albany        86  68  88  69 /  80  70  40  40
Valdosta      87  70  89  70 /  70  70  60  50
Cross City    89  74  88  73 /  70  60  70  60
Apalachicola  86  77  86  75 /  60  50  70  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007-009-011.

     High Rip Current Risk through Friday morning for FLZ108-112-114-
     115.

GA...Flood Watch through Friday evening for GAZ120>131-142>148-
     155>161.

AL...Flood Watch through Friday evening for ALZ065>069.

GM...None.
&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...Scholl

In the hours before

Special weather statement, Jun 15, 9:42 AM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
942 AM EDT Thu Jun 15 2023

GAZ125>131-151430-
Tift GA-Worth GA-Lee GA-Dougherty GA-Irwin GA-Turner GA-Ben Hill GA-
942 AM EDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of Irwin, northeastern
Dougherty, Turner, south central Lee, Tift, Ben Hill and Worth
Counties through 1030 AM EDT...

At 941 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Abbeville to near Turner City.
Movement was southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tifton, Ashburn, Ocilla, Fitzgerald, Sylvester, Albany, Poulan, Ty
Ty, Phillipsburg, Mystic, Unionville, Marine Corps Logistics Base,
Worth, Terrell, Sycamore, Sumner, Rebecca, Stocks, Scooterville and
Osierfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3166 8301 3164 8301 3161 8306 3156 8306
      3134 8380 3167 8417 3181 8369 3180 8361
      3183 8361 3185 8354 3184 8321 3185 8318
      3183 8315 3183 8314 3181 8313 3181 8309
      3179 8306 3177 8300 3166 8300
TIME...MOT...LOC 1341Z 334DEG 28KT 3187 8326 3163 8406

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KR
Special weather statement, Jun 15, 9:59 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
959 AM EDT Thu Jun 15 2023

GAZ122>127-151445-
Worth GA-Randolph GA-Lee GA-Dougherty GA-Terrell GA-Calhoun GA-
959 AM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northern Dougherty,
southeastern Randolph, Lee, northeastern Calhoun, southern Terrell
Counties in southwestern Georgia and northwestern Worth Counties in
south central Georgia through 1045 AM EDT...

At 959 AM EDT, Doppler radar was tracking a strong thunderstorm near
Dawson, moving east at 55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dawson, Sylvester, Leesburg, Albany, East Albany, Marine Corps
Logistics Base, Turner City, Poulan, Warwick, Sasser, Stocks,
Forrester, Lockett Crossing, Sylvester Airport, South Albany,
Palmyra, Clarks Mill, Red Rock, Dawson Municipal A/P and Acree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3184 8386 3183 8385 3182 8385 3183 8384
      3181 8383 3181 8382 3180 8381 3151 8380
      3159 8458 3177 8458 3184 8389
TIME...MOT...LOC 1359Z 269DEG 50KT 3169 8450

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 15, 10:16 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1016 AM EDT Thu Jun 15 2023

FLZ017>019-027-028-118-127-151500-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Madison FL-Inland Wakulla FL-Leon FL-
1016 AM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northeastern
Wakulla, northwestern Jefferson, northwestern Taylor, southeastern
Leon and southwestern Madison Counties through 1100 AM EDT...

At 1016 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Woodville, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodville, Newport, Cody, Goose Pasture, Hells Half Acre, Iddo,
Moseley Hall, Ebb, Lamont, Aucilla, Capps, Eridu, Nash, Cabbage
Grove, Thomas City, Plum Orchard, Drifton, Fanlew, Waukeenah and
Wacissa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida.

&&

LAT...LON 3030 8352 3018 8394 3018 8395 3017 8396
      3012 8414 3027 8424 3059 8375
TIME...MOT...LOC 1416Z 238DEG 34KT 3025 8407

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 15, 10:37 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1037 AM EDT Thu Jun 15 2023

GAZ121-123-142-144-151530-
Baker GA-Calhoun GA-Clay GA-Early GA-
1037 AM EDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of southeastern Clay,
northwestern Baker, Calhoun and northern Early Counties in
southwestern Georgia through 1130 AM EDT...

At 1037 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Fort Gaines to 11 miles
southwest of Edison to near Blakely. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Morgan, Blakely, Edison, Arlington, Leary, Douglasville, Damascus,
Bellville, Bluffton, Iveys Mill, Parksville, Early Co A/p, Suttons
Corner, Rowena, Harrisons Mill, Zetto, Crestview, Moye, Cordrays Mill
and Colomokee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 PM EDT for southeastern
Alabama...and southwestern Georgia.

&&

LAT...LON 3162 8456 3162 8447 3140 8454 3127 8468
      3140 8508 3151 8498 3162 8496 3162 8466
      3163 8465 3162 8459 3163 8458 3162 8457
      3163 8456
TIME...MOT...LOC 1437Z 288DEG 22KT 3160 8489 3149 8492 3142 8501

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 15, 10:41 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1041 AM EDT Thu Jun 15 2023

FLZ016-017-026-151530-
Liberty FL-Gadsden FL-Leon FL-
1041 AM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of south central
Gadsden, central Liberty and southwestern Leon Counties through 1130
AM EDT...

At 1041 AM EDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Blountstown, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Telogia, Lake Talquin, Hosford, Wetumpka, Bloxham, Clio and Fort
Braden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida.

&&

LAT...LON 3031 8494 3054 8460 3037 8450 3030 8470
      3030 8471 3029 8473 3023 8489
TIME...MOT...LOC 1441Z 239DEG 24KT 3030 8485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 15, 10:42 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1042 AM EDT Thu Jun 15 2023

FLZ018-019-028-029-128-151530-
Inland Taylor FL-Inland Jefferson FL-Madison FL-Coastal Taylor FL-
Lafayette FL-
1042 AM EDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of northwestern
Lafayette, central Jefferson, northeastern Taylor and Madison
Counties through 1130 AM EDT...

At 1042 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Monticello to 21 miles
southwest of Madison to near Perry. Movement was east at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Madison, Perry, Greenville, Lee, Pinland, Ebb, Lamont, Hamburg,
Buckville, Pinetta, Eridu, Nash, Waukeenah, Foley, Hanson,
Perry-Foley Airport, Hampton Springs, Sirmans, Shady Grove and Iddo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida.

&&

LAT...LON 3008 8307 2998 8372 3022 8383 3042 8401
      3064 8346 3063 8329 3059 8326 3055 8326
      3042 8322 3039 8317 3035 8321 3031 8321
      3025 8325 3018 8325 3011 8323 3010 8321
      3010 8312
TIME...MOT...LOC 1442Z 250DEG 41KT 3042 8384 3026 8370 3004 8363

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

73-YOUNG

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:13 PM EDTSevere Thunderstorm Warning Destructive damage threatTAEGadsden, Jackson47 min
Jun 14, 8:34 PM EDTSevere Thunderstorm WarningTAEMadison41 min
Jun 14, 8:53 PM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon52 min
Jun 14, 9:26 PM EDTSevere Thunderstorm WarningTAEJefferson, Wakulla64 min
Jun 14, 9:27 PM EDTSpecial Marine WarningTAE2 hr
Jun 14, 9:33 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison, Taylor58 min
Jun 14, 9:37 PM EDTSpecial Marine WarningTAE113 min
Jun 14, 9:46 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor74 min
Jun 14, 10:36 PM EDTSevere Thunderstorm Warning Considerable damage threatTAEBay, Holmes, Walton, Washington84 min
Jun 14, 10:39 PM EDTSpecial Marine WarningTAE3 hr
Jun 14, 10:49 PM EDTSevere Thunderstorm Warning Destructive damage threatTAEHolmes, Walton, Washington56 min
Jun 14, 10:51 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor54 min
Jun 14, 11:25 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington65 min
Jun 14, 11:47 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Walton, Washington43 min
Jun 15, 12:10 AM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Liberty65 min
Jun 15, 12:26 AM EDTSevere Thunderstorm WarningTAECalhoun, Jackson23 min
Jun 15, 12:48 AM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Wakulla35 min
Jun 15, 5:14 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson61 min
Jun 15, 8:15 AM EDTSpecial Marine WarningTAE60 min
Jun 15, 10:16 AM EDTSpecial Weather StatementTAEJefferson44 min
Jun 15, 10:41 AM EDTSpecial Weather StatementTAELiberty49 min
Jun 15, 10:42 AM EDTSpecial Weather StatementTAEJefferson, Madison48 min
Jun 15, 11:23 AM EDTSpecial Weather StatementTAEMadison52 min
Jun 15, 11:32 AM EDTSevere Thunderstorm WarningTAEMadison13 min
Jun 15, 12:22 PM EDTSpecial Marine WarningTAE83 min
Jun 15, 12:54 PM EDTAreal Flood AdvisoryTAEJefferson, Leon, Madison2 hr
Jun 15, 1:20 PM EDTFlash Flood WarningTAEJefferson, Madison3 hr
Jun 15, 2:27 PM EDTAreal Flood AdvisoryTAEGadsden, Leon2 hr
Jun 15, 3:42 PM EDTSevere Thunderstorm WarningTAEHolmes48 min
Jun 15, 4:00 PM EDTFlash Flood WarningTAEJefferson, Lafayette, Madison, Taylor4 hr
Jun 15, 4:24 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington81 min
Jun 15, 4:44 PM EDTSevere Thunderstorm WarningTAELafayette, Taylor76 min
Jun 15, 5:08 PM EDTSevere Thunderstorm WarningTAEGadsden, Jackson56 min
Jun 15, 5:14 PM EDTSpecial Marine WarningTAE3 hr
Jun 15, 5:46 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton74 min
Jun 15, 6:07 PM EDTSpecial Marine WarningTAE83 min
Jun 15, 6:57 PM EDTAreal Flood AdvisoryTAEDixie, Lafayette, Taylor3 hr
Jun 15, 7:22 PM EDTSpecial Marine WarningTAE53 min
Jun 15, 7:39 PM EDTSpecial Weather StatementTAEDixie51 min
Jun 15, 7:51 PM EDTSpecial Weather StatementTAEWalton54 min
Jun 15, 7:53 PM EDTSpecial Marine WarningTAE2 hr
Jun 14, 8:31 PM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Grady, Miller, Mitchell and 2 more59 min
Jun 14, 9:03 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lanier, Lowndes and 2 more61 min
Jun 15, 12:13 AM EDTSevere Thunderstorm WarningTAEDecatur, Early, Miller, Seminole42 min
Jun 15, 4:49 AM EDTSpecial Weather StatementTAEClay41 min
Jun 15, 5:09 AM EDTSevere Thunderstorm WarningTAEClay, Quitman36 min
Jun 15, 6:01 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell44 min
Jun 15, 6:37 AM EDTSpecial Weather StatementTAEColquitt, Mitchell, Tift, Worth53 min
Jun 15, 6:58 AM EDTSpecial Weather StatementTAELowndes47 min
Jun 15, 7:17 AM EDTSpecial Weather StatementTAELee, Turner43 min
Jun 15, 8:22 AM EDTSpecial Weather StatementTAEQuitman, Randolph38 min
Jun 15, 8:55 AM EDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Quitman, Randolph, Terrell and 1 more50 min
Jun 15, 8:58 AM EDTSpecial Weather StatementTAEClay47 min
Jun 15, 9:18 AM EDTSpecial Weather StatementTAEQuitman, Randolph42 min
Jun 15, 9:41 AM EDTAreal Flood AdvisoryTAEClay, Quitman, Randolph2 hr
Jun 15, 9:42 AM EDTSpecial Weather StatementTAEBen Hill, Irwin, Tift, Turner, Worth48 min
Jun 15, 9:59 AM EDTSpecial Weather StatementTAETerrell, Worth46 min
Jun 15, 10:04 AM EDTSevere Thunderstorm WarningTAEClay, Early41 min
Jun 15, 10:16 AM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Cook, Irwin, Tift44 min
Jun 15, 10:37 AM EDTSpecial Weather StatementTAECalhoun53 min
Jun 15, 10:47 AM EDTAreal Flood WarningTAECalhoun, Clay, Dougherty, Lee, Randolph, Terrell6 min
Jun 15, 10:53 AM EDTFlash Flood WarningTAECalhoun, Clay, Dougherty, Lee, Randolph, Terrell3 hr
Jun 15, 10:58 AM EDTSpecial Weather StatementTAEColquitt, Tift32 min
Jun 15, 11:31 AM EDTSpecial Weather StatementTAEEarly44 min
Jun 15, 11:32 AM EDTSpecial Weather StatementTAEBrooks, Thomas43 min
Jun 15, 11:36 AM EDTSpecial Weather StatementTAEColquitt, Mitchell39 min
Jun 15, 11:47 AM EDTFlash Flood WarningTAECalhoun, Clay, Early3 hr
Jun 15, 12:17 PM EDTSpecial Weather StatementTAEThomas43 min
Jun 15, 12:22 PM EDTFlash Flood WarningTAEClay, Quitman, Randolph, Terrell113 min
Jun 15, 12:31 PM EDTAreal Flood AdvisoryTAEThomas119 min
Jun 15, 12:47 PM EDTFlash Flood WarningTAEDougherty, Lee58 min
Jun 15, 12:57 PM EDTFlash Flood WarningTAEBrooks, Lowndes3 hr
Jun 15, 3:40 PM EDTFlash Flood WarningTAEBrooks, Lowndes, Thomas4 hr
Jun 14, 11:10 PM EDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva37 min
Jun 15, 4:58 AM EDTSevere Thunderstorm WarningTAECoffee, Dale, Henry47 min
Jun 15, 8:26 AM EDTSpecial Weather StatementTAECoffee, Dale34 min
Jun 15, 9:26 AM EDTTornado WarningTAEDale, Henry49 min
Jun 15, 9:38 AM EDTAreal Flood AdvisoryTAECoffee, Dale112 min
Jun 15, 10:26 AM EDTFlash Flood WarningTAEDale, Henry2 hr
Jun 15, 11:26 AM EDTSpecial Weather StatementTAECoffee49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.